# SDR DL738011427

- Difficulty date: August 29, 2001
- Submitted: September 5, 2001
- Operation: Air carrier
- Aircraft: N379DA
- Make and model: Boeing 737832
- Aircraft serial: 30349
- Aircraft time: 6,303 hours, 3,016 cycles
- System (JASC): 2350 · Audio Integrating System
- Part: Panel
- Part number: 5145142
- Part serial: 7243
- Condition: Defective
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LOST COMMUNICATIONS. FD OBS MIC SELECT PANEL PTT SW BAD. REPLACED PANEL PER MM.
